Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going through Effexor Withdrawl now Frisky_Cat

Posted by dizzzzy on July 12, 2004, at 15:49:56

In reply to Re: Going through Effexor Withdrawl now, posted by Frisky_Cat on July 11, 2004, at 5:28:39

I am appalled that you would write like this on a message board of people going through something very significant! Different people react differently! Are you on effexor? Why are you writing on this board only to put down what someone may be saying that have or are going through. I was very happy to find this board. It help me realize that what I am feeling going off effexor (dizzy, nausea, etc.) was real and not in my head! I think that you should keep your hostile opions to yourself if you aren't going to say anything beneficial to everyone else!!!!!!!


> I have to protest the comments below. There is no hard evidence that antidepressants increase depression. The most logical explanation for the fact that sometimes people who take antidepressants commit suicide is
> 1. Coincidence
> 2. the antidepressants give them enough energy to commit suicide.
>
> I was trained as a statistician. I am smart enough to know that the fact that umbrellas and rain are correlated does not imply that umbrellas caused it to rain.
>
> Similarly, if you take a population of extremely depressed prone to suicide, you can't draw the inference that putting them on a drug caused them to commit suicide. Some of these people will commit suicide no matter what treatment they receive or not.
>
> I am stunned (as usual) by the inability of people on this board to think straight.
>
> I'll add that a good wager is that most of you will back on medication in the near future. Your conditions are chronic and the levels of neurotransmitters in your brain will deteriorate over time.
>
>
>
>
>
>
> > I want to thank who ever mentioned the article in SELF magazine. The only thing about the article is the fact that it doesn't mention that the FDA has put out the warning how some people can become more depressed and suicidal while taking this drug and also from withdrawal from it.
> > This article will explain a lot more to my son who is still devastated by the death of his dear wife, from this drug.
> > Please, please, listen to your docrors and if you are trying to get off this terrible drug, do it safely.
> > My thoughts and prayers with you all.
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dizzzzy thread:1016
URL: http://www.dr-bob.org/babble/20040712/msgs/365391.html